# SDR SWAA2025080697778

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 63,796 hours, 37,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY EMERG. EXIT LIGHT COVER CAME OFF.   REMOVED AND REPLACED FWD ENTRY EMERG. EXIT LIGHT ASSY PER AMM 33-25-00.
